Azilect and aches and pains

One of the continual frustrations with PD is not knowing what causes what. I started taking a very low dose of azilect, .5 milligram, in addition to the Sinemet, three times a day 25/100, and after a few days I had pain in my back where I get dystonia and in my arms and general discomfort. Apparently muscle pain and joint pain can be side effects of azilect. Has anyone else had this?

3 Replies

oldestnewest
  • My prescription is very close to yours. I'm on Sinemet 25/100 3 x day also and 1mg Azilect. I get achy when the Sinemet is wearing off, or if I'm having a bad day. But it was much worse before I was on the medication.

  • Try Emergen C for at least 3 or 4 weeks. It has Vit. C, B's, Magnesium, Electrolytes. It definitely has helped my pain & I've recommended it to others on this site, some it helped some it didn't. It's worth a try. The antioxidants will be good for you.

  • Thank you for your responses. I quit taking it and now feel much better. I might try it again later and see if the same thing happens.

You may also like...